# SDR 97ZZZX5111

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995RA
- Make and model: Cessna U206G
- Aircraft serial: U20604252
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 12606311
- Condition: Failed
- Location: Rudder Bar
- Part time: 3,084 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, EXCESSIVE FREE MOVEMENT IN RUDDER WAS NOTED.  FURTHER INVESTIGATION REVEALED THE ROD END BETWEEN THE RUDDER BAR AND BUNGEE HAD CRACKED OFF.  THE PART SHOWED EVIDENCE OF HAVING BEEN CRACKED FOR A WHILE.  THIS PART SEEMS TO BE VERY SMALL FOR THE STRESS IT COMES UNDER.  SUBMITTER RECOMMENDS TOUGHER MATERIAL OR INCREASED SIZE.  THIS IS THE FOURTH BROKEN ROD END SUBMITTER HAS FOUND ON U206 SERIES AIRCRAFT.
